MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK REVERSED; REVERSED SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK REVERSED; REVERSED SHOULDER PROSTHESIS
Model Number UNIQUE SIZE
Health Effect - Clinical Code Fall (1848)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The event was a revision surgery due to dismantling due to a fall that occured approximately 4 months after the primary surgery.The primary surgery used the humelock reversed system.During the revision surgery, the surgeon explanted the ø40 eccentric glenosphere, the ø24 baseplate, the ø40/+6 standard humeral cup, the +10mm post extension and associated screws.Then, he implanted a ø36 eccentric glenosphere, a ø24 baseplate, a ø36/+6 standard humeral cup, a +10mm post extension and associated screws.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key12452021
Report Number3009532798-2021-00133
Device Sequence Number19134268
Product Code PHX
UDI-Device Identifier03701037300237
UDI-Public03701037300237
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model NumberUNIQUE SIZE
Device Catalogue Number105-0024
Device Lot NumberP1298
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;